Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications


Authors: Hou De Han and Xiao Nan Wu
Journal: Math. Comp. 59 (1992), 21-37
MSC: Primary 35J25; Secondary 35A35, 65N30, 73C02, 73V05
MathSciNet review: 1134732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The exterior boundary value problems of linear elastic equations are considered. A sequence of approximations to the exact boundary conditions at an artificial boundary is given. Then the original problem is reduced to a boundary value problem on a bounded domain. Furthermore, a finite element approximation of this problem and optimal error estimates are obtained. Finally, a numerical example shows the effectiveness of this method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 35J25, 35A35, 65N30, 73C02, 73V05

Retrieve articles in all journals with MSC: 35J25, 35A35, 65N30, 73C02, 73V05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134732-0
PII: S 0025-5718(1992)1134732-0
Keywords: Unbounded domains, artificial boundaries, approximate boundary conditions at an artificial boundary
Article copyright: © Copyright 1992 American Mathematical Society